MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5; KNEE CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5; KNEE CEMENTED FEMORAL COMPONENT
Catalog Number 02.12.0005R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 december 2018: lot 171823: (b)(4) items manufactured and released on 28-aug-2017.Expiration date: 2022-08-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implants revised: gmk-sphere 02.12.0510fr tibial insert fixed sphere flex #5/10 mm r, lot 172824: (b)(4) items manufactured and released on 25-jul-2017.Expiration date: 2022-07-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event gmk-sphere 02.07.1205r tibial tray fixed cemented # 5 r, lot.171962: (b)(4) items manufactured and released on 19-sep-2017.Expiration date: 2022-09-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.0034rp patella resurfacing # 2, lot.174636: (b)(4) items manufactured and released on 11-oct-2017.Expiration date: 2022-09-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection 11 months after the primary surgery.The surgeon performed a washout and revised all hardware.The pathogen is unknown.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5
Common Device Name
KNEE CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8164771
Report Number3005180920-2018-01000
Device Sequence Number2027557
Product Code JWH
UDI-Device Identifier07630030825866
UDI-Public07630030825866
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2022
Device Catalogue Number02.12.0005R
Device Lot Number171823
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2018
Initial Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;